A member asked:

Should i be concerned if my hands feel numb/tingle after tramcinolone acetonide cream was put on my back(rash)?

A doctor has provided 1 answer
Dr. Norman Levine answered

Specializes in Dermatology

Triamcinolone is a mid-potency topical steroid which cannot cause numbness or tingling of the hands even if it is applied directly to the hands.

Answered Jul 7, 2012

5.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Is triamcinolone acetonide cream effective to treat foot/nail fungus?

5 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...